# SDR USAA001052

- Difficulty date: July 12, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM STRINGER CORRODED 1 INCH BY 6 INCHES, STRINGER 27L KEEL BEAM AT STRINGER STATION 813.  CORROSION LEVEL 2, TASK NR C53-208-01.  CUT OUT DAMAGED PORTION OF KEEL BEAM AND SPLICED NEW PART PER EA 55680.  (M)
